# SDR TRBA2010032SUP

- Difficulty date: April 11, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 20,173 hours, 23,604 cycles
- Engine: Pwc PW127F
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 3716
- Part serial: 4408
- Condition: Hot
- Location: Galley Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AML PAGE NR 1 F/A REPORTS HOT PLASTIC SMELL IN JUMPSEAT AREA, THE LONGER THE FLIGHT CONTINUED THE STRONGER THE ODOR BECAME, ALTHOUGH NO SMOKE WAS EVER PRESENT.  UPON FURTHER INSP, FOUND ENTRANCE LIGHT BALLAST AML ITEM NR 1 AND GALLEY LIGHT BALLAST AML ITEM NR 3 CAUSING BURNING SMELL. R & R ENTRY WAY LIGHT BALLAST AND GALLEY LIGHT BALLAST IAW ATR 72 JIC 33-21-21.  OPS GOOD.
